# SDR UALA2010031700890

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 39,369 hours, 15,854 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 310
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW COMMENTS:  F/O WINDSHIELD SEVERELY CRACKED AFTER LOUD POP AT FL 380.  WINDSHIELD FOUND CRACKED.  REPLACED F/O'S FRONT WINDOW.  OPS CHECKS OKAY.
